# SDR MYWA120052

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 28,131 hours, 11,604 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING RECALL ON DESCENT.  ACCOMPLISHED BITE TEST ON BOTH ZONE TEMP CONTROLLERS IAW FIM TASK 21-62 TASK 801 NO FAULTS NOTED.  OPS CHECK NORMAL.  ZONE TEMP LIGHTS ARE EXTINGUISHED DURING RECALL.
